MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF

Medline Industries, LP MEDLINE; GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF
Catalog Number NON21430LF
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they have been receiving packs of non21430lf gauze sponges in the same lot number 6052208044 and case and the ends are frayed.
 
Additional Manufacturer Narrative
Customer emailed stating they have been receiving packs of non21430lf gauze sponges and the ends are frayed and they are unable to use like this due to serious adverse reactions if any pieces are left behind.At this time, the correct sample has not been received for this complaint; rather than sending non21430lf, 2 bottles of dvy5019317 were sent, and without a physical sample or picture, it could not be established that the root cause was directly related to the manufacture of the product.At this time we cannot confirm a quality issue with the product based off the information received, and the cause was documented as sample required to determine cause.The divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50867126
Report Number1417592-2026-48538
Device Sequence Number21518372
Product Code GDY
UDI-Device Identifier40080196832348
UDI-Public40080196832348
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON21430LF
Device Lot Number6052208044
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown